# SDR SWAA053741

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 18,976 hours, 10,739 cycles
- Engine: Ge CFM56*
- Engine time: 18,976 hours, 10,739 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 1493M73G
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND NR 1 ENGINE, NR 8 FUEL NOZZLE BELOW IGNITER HOLE SECONDARY SWIRL NOZZLE VENTURI  AREA OF MATERIAL CRACKED AND MISSING.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
